# SDR CALA2015042393632

- Difficulty date: April 21, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 767322
- Aircraft serial: 28717
- Aircraft time: 70,838 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L5 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L5 DOOR MOUNTED SLIDE LIGHT INOPERATIVE.  L5 DOOR MOUNTED SLIDE LIGHT ASSEMBLY REPLACED. EMER LIGHT TEST CARRIED OUT & FOUND NORMAL IAW AMM 33-51-00 & 33-51-05.
